# SDR AUS20010939

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 412670101
- Condition: Failed
- Location: Cockpit
- Part time: 26 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT SLIDING DOOR REAR WINDOW FAILED. MINOR DAMAGE TO HF RADIO ANTENNA CONNECTOR AND HORIZONTAL STABILISER.
